I have high bp. I am also on other meds for my bp? Amlodipine, Maxzide, and Avarma. Is it safe to be on all these meds at once?
hi Brokey as my friend krismama has said taking any of these medication does not mean heart disease,There are so many people with high blood pressure that have to take 2 to 4 different medications to keep it under control... It is when you are not keeping your blood pressure under control and have it check by your physician as they want is what can lead to heart Disease or other organs..and i see no interactions between your other meds listed its always a good idea to keep a list of your meds with you so if you go to the doctor you can ask questions then or if you were to end up in a er room you have the names of the medications your on... to many end up in the E.R. AND THE doctor there has no idea what your pink,or white pill are..and make sure you take them exactly how the doctor has prescribed them... Chuck1957 medically retired pharmacy Technician.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on metoprolol tart and amlodipine for high blood pressure. Sick and muscle cramps. Suggestions?
Updated 25 Mar 2010 • 1 answer
Updated 6 Aug 2013 • 1 answer
Updated 13 Nov 2011 • 4 answers
Updated 30 Sep 2013 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Updated 31 Jul 2018 • 4 answers